# SDR FDEA201006302294

- Difficulty date: June 30, 2010
- Submitted: July 1, 2010
- Operation: Air carrier
- Aircraft: N402FE
- Make and model: Airbus A310-203
- Aircraft serial: 201
- Aircraft time: 35,953 hours, 31,138 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: R537B1054208
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

5L SEAT TRACK HAS CORROSION AT 7 EA. LOCATIONS BETWEEN FR 33 AND FR38.1 APPROX 15 SQ INCH REMOVED CORROSION IAW SRM 51-74-10, PAGE 205, CHECKED FOUND TO BE OUT OF LIMITS IAW SRM 53-10-16, FIG 101. REPAIRED SEAT TRACK IAW DWG R537, B1054, REV B.
